Phazyme Anti-Gas Ultra Strength 180 mg Softgels - 48 ct
Relieves bloating, pressure or fullness commonly referred to as gas. Goes to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians and pharmacists for relief of gas. Now in a bottle.
Directions: Swallow one or two softgels as symptoms occur. Do not exceed two softgels per 24 hours except under the advice and supervision of a physician. Store at room temperature 59-86 degrees F (15-30 degrees C).
Active Ingredients: In Each Softgel: Simethicone 180 mg
Inactive Ingredients: FD&C Yellow No. 6; Gelatin; Glycerin; Titanium Dioxide
The information provided here at TheOnlineDrugStore is strictly to be used for informational purposes only. The Online Drugstore does not represent or warrant the product details, ingredients and nutritional value, and any other product information to be accurate or complete. Occasionally manufacturers improve or change their product formulas, update labels, and change their packaging. The images presented are also for reference only and may differ from the actual product received. It is recommended that you do not solely rely on the information displayed on this site. For any specific product info or concerns it is recommended that you contact the manufacturer directly. If there are healthcare concerns or questions, please contact your licensed healthcare professional for advice.